Problem of shadow in the Lobachevski space

  • A. V. Kostin

Abstract

We consider the problem of shadow in a hyperbolic space. This problem can be regarded as a problem of finding conditions guaranteeing that points belong to a generalized convex hull of the family of balls.
Published
25.11.2018
How to Cite
KostinA. V. “Problem of Shadow in the Lobachevski Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 11, Nov. 2018, pp. 1525-32, http://umj.imath.kiev.ua/index.php/umj/article/view/1656.
Section
Research articles